Alert archive / California / Red Flag Warnings in 2013
Red Flag Warning 7, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Jul 3, 2013, 3:30 AM PDT. It took effect at Jul 3, 2013, 12:00 PM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2013, 3:30 AM PDT (10:30 UTC)
- In effect from
- Jul 3, 2013, 12:00 PM PDT
- Expired
- Jul 3, 2013, 10:01 PM PDT
- In force
- 10 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
319 WWUS86 KSTO 031030 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PDT WED JUL 3 2013 ...POTENTIAL FOR THUNDERSTORMS WITH SUBSTANTIAL LIGHTNING FOR THIS AFTERNOON AND EVENING... HIGH PRESSURE OVER THE GREAT BASIN IS SPREADING MOISTURE NORTHWARD INTO THE REGION. THIS ALONG WITH AN UNSTABLE AIRMASS SHOULD GENERATE MAINLY MOUNTAIN THUNDERSTORMS STARTING MID DAY TODAY. SOME STORMS MAY SPREAD INTO THE VALLEY LATE THIS AFTERNOON OR EVENING. MOST OF THE THUNDERSTORM ACTIVITY IS EXPECTED TO BE WET BUT SUBSTANTIAL LIGHTNING WILL LAND SOME STRIKES OUTSIDE OF RAINFALL AREAS. STRONG GUSTY WINDS WILL ACCOMPANY MOST THUNDERSTORMS. SOME SHOWERS AND THUNDERSTORMS COULD LINGER OVER THE MOUNTAINS INTO EARLY THURSDAY. CAZ213>215-220-221-263-266>269-279-040000- /O.UPG.KSTO.FW.A.0005.130703T1900Z-130704T0600Z/ /O.NEW.KSTO.FW.W.0007.130703T1900Z-130704T0600Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT-STANISLAUS NF WEST OF THE SIERRA CREST- SOUTHEAST EDGE SHASTA-TRINITY NF AND WESTERN PORTIONS OF TEHAMA- GLENN UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST-EASTERN MENDOCINO NF- 330 AM PDT WED JUL 3 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING FOR THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214... 215...220...221...263...266...267...268...269 AND 279... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING FOR THUNDERSTORMS...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE MOUNTAINS AND FOOTHILLS OF THE INTERIOR NORTHERN CALIFORNIA AND THE NORTHERN SACRAMENTO VALLEY. * THUNDERSTORMS...EXPECTED TO DEVELOP BY MID DAY TODAY AND CONTINUE INTO THIS EVENING. THE THUNDERSTORMS ARE EXPECTED TO BE GENERALLY WET BUT SOME STRIKES ARE LIKELY OUTSIDE OF RAIN AREAS. THE STORMS ARE EXPECTED TO BEGIN OVER THE MOUNTAINS THEN EXTEND INTO THE NORTHERN VALLEY BY EVENING. * OUTFLOW WINDS...LOCALLY GUSTY TO 35 MPH NEAR ANY THUNDERSTORMS WHICH DEVELOP. * IMPACTS...LIGHTNING STRIKES MAY CREATE NEW FIRE STARTS. DRY CONDITIONS AND LOCALLY GUSTY WINDS COULD CAUSE FIRES THAT DEVELOP TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF DRYING FUELS AND NUMEROUS LIGHTNING STRIKES WILL INCREASE FIRE DANGER SIGNIFICANTLY. WATCH FOR FUTURE UPDATES REGARDING THIS TIME OF INCREASED FIRE DANGER. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
2 follow-up statements
009 WWUS86 KSTO 032138 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 238 PM PDT WED JUL 3 2013 ...POTENTIAL FOR THUNDERSTORMS WITH SUBSTANTIAL LIGHTNING FOR THIS AFTERNOON AND EVENING... HIGH PRESSURE OVER THE GREAT BASIN IS SPREADING MOISTURE NORTHWARD INTO THE REGION. THIS ALONG WITH AN UNSTABLE AIRMASS SHOULD GENERATE MAINLY MOUNTAIN THUNDERSTORMS STARTING MID DAY TODAY. SOME STORMS MAY SPREAD INTO THE VALLEY LATE THIS AFTERNOON OR EVENING. MOST OF THE THUNDERSTORM ACTIVITY IS EXPECTED TO BE WET BUT SUBSTANTIAL LIGHTNING WILL LAND SOME STRIKES OUTSIDE OF RAINFALL AREAS. STRONG GUSTY WINDS WILL ACCOMPANY MOST THUNDERSTORMS. SOME SHOWERS AND THUNDERSTORMS COULD LINGER OVER THE MOUNTAINS INTO EARLY THURSDAY. CAZ213>215-220-221-263-266>269-279-040545- /O.CON.KSTO.FW.W.0007.000000T0000Z-130704T0600Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT-STANISLAUS NF WEST OF THE SIERRA CREST- SOUTHEAST EDGE SHASTA-TRINITY NF AND WESTERN PORTIONS OF TEHAMA- GLENN UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST-EASTERN MENDOCINO NF- 238 PM PDT WED JUL 3 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214... 215...220...221...263...266...267...268...269 AND 279... * AFFECTED AREA...INTERIOR NORTHERN CALIFORNIA MOUNTAINS...FOOTHILLS AND THE NORTHERN SACRAMENTO VALLEY. * THUNDERSTORMS...EXPECTED TO CONTINUE TO DEVELOP THIS AFTERNOON INTO THIS EVENING. THE THUNDERSTORMS ARE EXPECTED TO BE GENERALLY WET BUT SOME STRIKES ARE LIKELY OUTSIDE OF RAIN AREAS. THE STORMS ARE EXPECTED TO EXTEND INTO THE NORTHERN VALLEY BY MID EVENING. * OUTFLOW WINDS...LOCALLY GUSTY TO 35 MPH NEAR ANY THUNDERSTORMS WHICH DEVELOP. * IMPACTS...LIGHTNING STRIKES MAY CREATE NEW FIRE STARTS. DRY CONDITIONS AND LOCALLY GUSTY WINDS COULD CAUSE FIRES THAT DEVELOP TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF DRYING FUELS AND NUMEROUS LIGHTNING STRIKES WILL INCREASE FIRE DANGER SIGNIFICANTLY. WATCH FOR FUTURE UPDATES REGARDING THIS TIME OF INCREASED FIRE DANGER. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
665 WWUS86 KSTO 040501 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1001 PM PDT WED JUL 3 2013 CAZ213>215-220-221-263-266>269-279-040615- /O.CAN.KSTO.FW.W.0007.000000T0000Z-130704T0600Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT-STANISLAUS NF WEST OF THE SIERRA CREST- SOUTHEAST EDGE SHASTA-TRINITY NF AND WESTERN PORTIONS OF TEHAMA- GLENN UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST-EASTERN MENDOCINO NF- 1001 PM PDT WED JUL 3 2013 ...RED FLAG WARNING IS CANCELLED FOR ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES 213...214...215...220...221...263...266... 267...268...269 AND 279... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED FLAG WARNING. THE THREAT OF ABUNDANT LIGHTNING HAS DIMINISHED. ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT...MAINLY IN THE COASTAL RANGE...NORTHERN MOUNTAINS AND SOUTHERN CASCADES WITH ISOLATED TO A FEW LIGHTNING STRIKES POSSIBLE. THE THUNDERSTORMS NEAR THE CREST OF THE SIERRA NEVADA THIS AFTERNOON AND EVENING HAVE MOVED NORTHEAST AWAY FROM THE AREA...DIMINISHING THE THREAT OF LIGHTNING THERE. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JHM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jul 2, 10:03 PM PDT, 5 hours 27 minutes earlier.
Area forecast discussion, Jul 2, 10:03 PM PDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 1003 PM PDT TUE JUL 2 2013 .SYNOPSIS... HEAT WAVE WILL CONTINUE THROUGH THURSDAY WITH VERY HOT TEMPERATURES AND RELATIVELY HIGH HUMIDITY. COOLING BACK TOWARDS NORMAL IS EXPECTED BY THE WEEKEND. HIGH TEMPERATURES ARE EXPECTED TO BE WELL ABOVE 100 DEGREES IN MUCH OF THE CENTRAL VALLEY WEDNESDAY AND FOR THE INDEPENDENCE DAY HOLIDAY. AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL LIKELY DEVELOP OVER THE MOUNTAINS THROUGH THURSDAY. SOME VALLEY SHOWERS AND THUNDERSTORMS ARE POSSIBLE WEDNESDAY EVENING. FOLLOW #HEATWAVE ON SOCIAL MEDIA. && .DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE SETTLED DOWN FOR NOW BUT SOME INSTABILITY IS STILL INDICATED IN THE MODELS THROUGH LATE TONIGHT SO CANT RULE OUT SOME ISOLATED ACTIVITY FLARING UP OVERNIGHT. THE DELTA BREEZE AND CLOUDS HELPED TO KEEP TEMPERATURES OVER THE SOUTHERN AND NORTHERN ENDS OF THE SACRAMENTO AND SAN JOAQUIN VALLEYS A LITTLE BIT COOLER THAN EXPECTED. THE DELTA BREEZE IS STILL GOING STRONG SO SOME DECENT COOLING SHOULD CONTINUE FOR AT LEAST THE SACRAMENTO REGION OVERNIGHT WHICH WILL HELP TO KEEP TEMPERATURES SLIGHTLY COOLER THAN TODAY ALONG WITH SOME ANTICIPATED CLOUD COVER DURING THE DAY. THE DELTA BREEZE DOES NOT LOOK AS STRONG DURING THE DAY ON WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON WEDNESDAY OVER THE MOUNTAINS AND SLIGHT CHANCES OF THUNDERSTORMS WORKING ITS WAY DOWN THE WESTERN SLOPES LATE IN THE DAY AND EARLY EVENING...POSSIBLY MAKING ITS WAY INTO PARTS OF THE SACRAMENTO VALLEY. THE STORMS OVER THE HIGH COUNTRY SHOULD CONTAIN VERY HEAVY RAINFALL ONCE AGAIN SO MORE PROBLEMS FROM MUD AND ROCK SLIDES COULD CONTINUE. BY THURSDAY THERE WILL BE A DECREASE IN CLOUD COVER OVER THE INTERIOR WITH STILL A WEAKER DELTA BREEZE AND LESS INFLUENCE FROM THE BAY FOR THE SACRAMENTO REGION THAT COULD END UP WARMING TEMPERATURES A FEW DEGREES FOR THE 4TH. IT LOOKS LIKE IT WILL TAKE UNTIL FRIDAY BEFORE SOME DECENT COOLING OCCURS OVER ALL THE INTERIOR. FURTHER COOLING IS EXPECTED FOR SATURDAY AS A TROUGH DEEPENS LATE FRIDAY AND MAY EVEN BE ABLE TO BRING SOME STATUS INTO THE INTERIOR FOR SATURDAY MORNING. .EXTENDED DISCUSSION (SATURDAY THROUGH TUESDAY) UPPER LEVEL TROUGH OVER THE PACIFIC NW AND NORCAL WILL FINALLY BRING SOME COOLING TO THE REGION ON SATURDAY. DAYTIME HIGHS WILL STILL BE QUITE WARM IN THE 90S WITH A FEW SPOTS AROUND 100 DEGREES...BUT OUR CWA WILL NOT HAVE THE WIDESPREAD TRIPLE DIGIT HEAT THAT HAS BEEN DOMINANT SO FAR THIS WEEK. LIMITED POSSIBILITY OF THUNDERSTORMS ALONG THE SIERRA CREST ON SATURDAY AS MOST OF THE INSTABILITY WILL BE SOUTH AND EAST OF OUR AREA. FROM SUNDAY THROUGH TUESDAY, EXPECT DRY CONDITIONS AND A VERY SUBTLE WARMING TREND. VALLEY DAYTIME HIGHS WILL GENERALLY RANGE IN THE LOW 90S UP TO 100 IN THE NORTHERN SACRAMENTO VALLEY...DELTA REGION WILL BE IN THE 70S AND 80S...FOOTHILLS/MOUNTAINS WILL BE 70S TO MID 90S. FOR ALL OF OUR CWA, COOLEST CONDITIONS WILL BE ON SATURDAY AND WARMEST ON TUESDAY. JBB && .AVIATION... VFR CONDITIONS OVERNIGHT. SCATTERED THUNDERSTORMS WEDNESDAY AFTERNOON/EVENING MAY BRING SOME IFR CONDITIONS. GENERALLY LIGHT TO MODERATE SOUTH TO SOUTHWEST VALLEY WINDS EXPECTED UP TO 15 KTS...EXCEPT SW 15-25KT IN DELTA THROUGH 13Z. && .STO WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING BURNEY BASIN / EASTERN SHASTA COUNTY...MOTHERLODE... MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY... NORTHEAST FOOTHILLS/SACRAMENTO VALLEY...NORTHERN SACRAMENTO VALLEY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY...WEST SLOPE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK. EXCESSIVE HEAT WARNING UNTIL 8 PM PDT THURSDAY CARQUINEZ STRAIT AND DELTA...CENTRAL SACRAMENTO VALLEY...CLEAR LAKE/SOUTHERN LAKE COUNTY...MOTHERLODE...NORTHEAST FOOTHILLS/SACRAMENTO VALLEY... NORTHERN SACRAMENTO VALLEY...NORTHERN SAN JOAQUIN VALLEY... SOUTHERN SACRAMENTO VALLEY. &&
Hazardous weather outlook, Jul 2, 7:00 AM PDT, 20 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT TUE JUL 2 2013 CAZ013>019-063-064-066>069-031400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY HEAT WAVE CONTINUING OVER INTERIOR NORTHERN CALIFORNIA AS STRONG HIGH PRESSURE DOMINATES THE REGION. MOISTURE AND INSTABILITY MOVING NORTHWARD FROM THE DESERT SOUTHWEST WILL INCREASE AREAL COVERAGE OF THUNDERSTORMS...MAINLY OVER THE MOUNTAINS. * EXCESSIVE HEAT WARNING.....SEE WWUS76 KSTO - NPWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY HEAT WAVE CONTINUING THROUGH THURSDAY WITH RELIEF BY FRIDAY AND INTO THE WEEKEND. THUNDERSTORMS POSSIBLE OVER THE MOUNTAINS WEDNESDAY AND THURSDAY...POSSIBLY DRIFTING INTO THE FOOTHILLS AND VALLEY ON WEDNESDAY. * EXCESSIVE HEAT WARNING.....SEE WWUS76 KSTO - NPWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. NOTE TO USERS... AFTER JUNE 26 2013 THIS WILL BECOME AN EVENT-DRIVEN PRODUCT. IF NO HAZARDOUS WEATHER IS EXPECTED IN A SEVEN DAY PERIOD.... THIS PRODUCT WILL NOT BE ISSUED.
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 5:20 PM PDT | Special Weather Statement | STO | Plumas | 40 min |
| Jul 2, 6:16 PM PDT | Special Weather Statement | STO | Plumas | 44 min |
| Jul 2, 7:30 PM PDT | Special Weather Statement | STO | Plumas | 45 min |
| Jul 2, 8:03 PM PDT | Special Weather Statement | STO | Shasta | 42 min |
| Jul 2, 8:27 PM PDT | Special Weather Statement | STO | Shasta | 33 min |
| Jul 3, 2:31 PM PDT | Special Weather Statement | STO | 44 min | |
| Jul 3, 3:17 PM PDT | Severe Thunderstorm Warning | STO | Tehama | 43 min |
Nearby
Red Flag Warnings in California, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.